# SDR YENA2023051200510

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 06031
- Aircraft time: 36,441 hours, 7,075 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#8665, JFK-JFK. 'DISTINCT ODOR SIMILAR TO OZONE/MILD CHEMICAL SMELL DETECTED IN FLT DECK DESCENDING FROM FL 240 TO 10,000 SUSPECT ENVIRONMENTAL SYSTEM/PACK CONTAMINATION; REF LOGPAGES 3733075, 3733076, 3733077, 3733078, 3733079, 3733080, 3733081, 3733082,3733083,3733084,3733085,3733086 (PERFORMED OPS CHECK AND LEAK CHECK OF PACK # 1 OZONE FILTER, PACK FLOW CONTROL VALVE & FAN PLENUM CHAMBER IAW AMM 21-51-41. ALL OPS NORMAL),3733087 AND 3733088 FOR CORRECTIVE ACTION. OK FOR SVC.
